International Journal of Mathematics and Computers in Simulation. Vol.7, No.4 (2013), 369-378
Suggested Citation
Rujira Ouncharoen, Salinthip Daengkongkho, Thongchai Dumrongpokaphan, Yongwimon Lenbury Delay SIR model with nonlinear incident rate and varying total population. International Journal of Mathematics and Computers in Simulation. Vol.7, No.4 (2013), 369-378. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/31613
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Delay SIR model with nonlinear incident rate and varying total population
Recently, models describing the behavior of SIR epidemic with nonlinear incident rate have been revisited. We study the behavior of the model with time delay in which the total population size varies. Lyapunov functions are constructed to establish the global asymptotic stability of all steady states of the model. Numerical simulations are shown to confirm the main results.